Depersonalization Support Forum banner
1 - 6 of 6 Posts

·
Registered
Joined
·
227 Posts
Discussion Starter · #1 ·
So i think I have started to notice a BIG correlation between Wellbutrin and my dp/dr. I have started taking it before I go to work and when I do, my dp is a hundred times worse. Yesterday it was so bad I was sure I was going to go crazy right there at work, freak out and not be able to make it. I guess it could be work in general, becasue I have problems with work, but the Wellbutrin seems to be playing a part as well. Anyone else have experiences with Wellbutrin. I'm on 450 Wellbutrin XL, taken once daily.
 

·
Registered
Joined
·
670 Posts
Wellbutrin was bad for me. My anxiety went through the roof. I know some seem to have positive affects from it, but I found it to be absolutely terrible for dp and anxiety.
 

·
Registered
Joined
·
427 Posts
Wow...that's scary stuff!
 

·
Registered
Joined
·
167 Posts
Wellbutrin was awful for me. Had to stop after five days and still had bad DR for two months afterwards.
 

·
Registered
Joined
·
967 Posts
first of all that is a seriously high dosage you are on. why so high? i was on it for a year @ 150 and that was enough for me. i didnt feel major effects from it but it did help to ease my depression over time. because it took so long i wanted my doc to raise the dose, but she refused saying to give it time to work (she was one of those who dolled out meds like friggen tictacs so its not cause shes opposed to doing it, thats what made me trust what she was saying) and it did its job well enough at that dose. i dont see why you need so strong of a dose. that is probably the problem hun.
 
G

·
Hey Peaceboy,
Sorry to hear you're having so much trouble. I started taking Wellbutrin about a month ago. Right now I'm on 300 mg and it has not made my symptoms better or worse. However I am also on Lamictal. I took it for about 2 years a few years ago, 500mg, and it helped with my depression to a certain degree, which made my dp/dr symptoms seem more tolerable. However I was concurrently on Lithium for several months. I have also had major problems with work making my symptoms a lot worse. I actually quit work a couple of weeks ago and am just focusing on classes now. If Wellbutrin is increasing your anxiety though, than it is likely making your dp/dr symptoms worse. How long have you been taking it and are you taking anything else? Both my sister and I have had luck with Wellbutrin + anti-seizure/mood stablilizers. It obviously varies from person to person though. I had an initial increase in anxiety in starting Wellbutrin. I have been taking Klonopin as I need to in the meantime. Consistant exercise makes a fairly significant difference in my symptoms too.
 
1 - 6 of 6 Posts
Top